Journal of Statistical Physics

, Volume 72, Issue 1, pp 39–50

Recurrence equations for the computation of correlations in the 1/r2 quantum many-body system

  • P. J. Forrester

DOI: 10.1007/BF01048039

Cite this article as:
Forrester, P.J. J Stat Phys (1993) 72: 39. doi:10.1007/BF01048039


In a previous paper the two-particle distribution function and one-particle density matrix for the quantum many-body system with the 1/r2 pair potential have been expressed as limiting cases of Selberg correlation integrals. Recurrence equations are derived which allow rapid evaluation of these multidimensional integrals. The exact results for the two-particle distribution are compared with the harmonic approximation.

Key words

Selberg integralscorrelation functionssolvable models1/r2 quantum system

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • P. J. Forrester
    • 1
  1. 1.Department of MathematicsLa Trobe UniversityBundooraAustralia